Alert archive / Florida / Flood Watches in 2021

Flood Watch 5, NWS Jacksonville, FL

September 19, 202111 counties in Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this flood watch at Sep 19, 2021, 11:08 AM EDT for 11 counties in Florida; Camden County, Glynn County, Georgia. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2021, 11:08 AM EDT (15:08 UTC)
Expired
Sep 20, 2021, 8:37 PM EDT
In force
33 hr
Issued by
NWS Jacksonville, FL
Flood severity
None

Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL, Gilchrist County, FL, Marion County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WGUS62 KJAX 191508
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Jacksonville FL
1108 AM EDT Sun Sep 19 2021

FLZ020-021-030-031-035-122-136-140-222-236-240-340-200200-
/O.NEW.KJAX.FA.A.0005.210919T1508Z-210920T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern
Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central
Marion-Western Marion-
Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, 
High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, 
Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee 
Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, 
Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, 
Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans 
Lake
1108 AM EDT Sun Sep 19 2021

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

The National Weather Service in Jacksonville has issued a

* Flood Watch for a portion of northern Florida, including the 
  following areas, Bradford, Central Marion, Eastern Alachua, 
  Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern 
  Columbia, Suwannee, Union, Western Alachua and Western Marion.

* Until 10 PM EDT this evening.

* The National Weather Service in Jacksonville has issued a Flood 
  Watch for counties along the I-75 corridor in Northeast Florida. 
  Heavy rainfall of one to three inches with locally higher amounts 
  is forecast. Rainfall on saturated soils may lead to flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DD
4 follow-up statements
388 
WGUS62 KJAX 200042
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Jacksonville FL
842 PM EDT Sun Sep 19 2021

.* Flood Watch extended for a portion of northern Florida, including 
the
  following areas, Bradford, Central Marion, Eastern Alachua, 
  Eastern Marion, Gilchrist, Hamilton, Northern Columbia, Southern 
  Columbia, Suwannee, Union, Western Alachua and Western Marion.

FLZ020-021-030-031-035-122-136-140-222-236-240-340-200845-
/O.EXT.KJAX.FA.A.0005.000000T0000Z-210920T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern
Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central
Marion-Western Marion-
Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, 
High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, 
Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee 
Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, 
Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, 
Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans 
Lake
842 PM EDT Sun Sep 19 2021

...FLOOD WATCH NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

The Flood Watch is now in effect for

* A portion of northern Florida, including the following areas, 
  Bradford, Central Marion, Eastern Alachua, Eastern Marion, 
  Gilchrist, Hamilton, Northern Columbia, Southern Columbia, 
  Suwannee, Union, Western Alachua and Western Marion.

* Until 5 AM EDT Monday.

* The National Weather Service in Jacksonville has issued a Flood 
  Watch for counties along the I-75 corridor in Northeast Florida. 
  Heavy rainfall of one to three inches with locally higher amounts 
  is forecast. Rainfall on saturated soils may lead to flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

KB
216 
WGUS62 KJAX 200704
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Jacksonville FL
304 AM EDT Mon Sep 20 2021

FLZ023-024-033-124-125-132-133-137-225-232-237-325-425-GAZ153-154-
165-166-202000-
/O.EXB.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baker-Inland Nassau-Inland St. Johns-Coastal Nassau-Coastal Duval-
Eastern Clay-Coastal St. Johns-Eastern Putnam-Trout River-Western
Clay-Western Putnam-South Central Duval-Western Duval-Inland Glynn-
Coastal Glynn-Inland Camden-Coastal Camden-
Including the cities of Sea Island, Palm Valley, Picolata, 
Arlington, Tarboro, Hilliard, Yulee, Riverside, Middleburg, Country 
Club Estate, Waverly, Green Cove Springs, Dungeness, Bakersville, 
Glynn Haven, Ratliff, Tallyrand, Thalmann, San Marco, Bostwick, 
Jacksonville, Woodbine, Orange Park, Carraway, Jekyll Island, Ponte 
Vedra Beach, Doctors Inlet, Ortega, Kingsland, Kings Ferry, 
Anastasia, Normandy, Switzerland, Macclenny, Dock Junction, Durbin, 
St. Simons, Fernandina Beach, Bellair, Palatka, Lakeside, Fruit 
Cove, Bryceville, Colesburg, Olustee, Amelia City, Saint Augustine, 
Dover Bluff, and Oceanway
304 AM EDT Mon Sep 20 2021

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Jacksonville has expanded the

* Flood Watch to include portions of northeast Florida and southeast 
  Georgia, including the following areas, in northeast Florida, 
  Baker, Coastal Duval, Coastal Nassau, Coastal St. Johns, Eastern 
  Clay, Eastern Putnam, Inland Nassau, Inland St. Johns, South 
  Central Duval, Trout River, Western Clay, Western Duval and 
  Western Putnam. In southeast Georgia, Coastal Camden, Coastal 
  Glynn, Inland Camden and Inland Glynn.

* Through late tonight.

* The National Weather Service in Jacksonville has issued a Flood 
  Watch for portions of northeast Florida and southeast Georgia. 
  Heavy rainfall potentially up to 2 to 4 inches, which may lead to 
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

FLZ020-021-030-031-035-122-136-140-222-236-240-340-202000-
/O.EXT.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton-Suwannee-Union-Bradford-Gilchrist-Northern Columbia-Eastern
Alachua-Eastern Marion-Southern Columbia-Western Alachua-Central
Marion-Western Marion-
Including the cities of Starke, Ocala, Lulu, Newburn, Gainesville, 
High Springs, Ocala Airport, West Lake, Suwannee Valley, Winfield, 
Anthony, Columbia, McAlpin, Lake City, Jennings, Live Oak, Suwannee 
Springs, Newberry, New River, Oleno State Park, Lake Butler, Jasper, 
Trenton, Burbank, Watertown, Archer, Weirsdale, Houston, Belmont, 
Lynne, White Springs, Moss Bluff, Gainesville Airport, and Newnans 
Lake
304 AM EDT Mon Sep 20 2021

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch is now in effect for

* A portion of northern Florida, including the following areas, 
  Bradford, Central Marion, Eastern Alachua, Eastern Marion, 
  Gilchrist, Hamilton, Northern Columbia, Southern Columbia, 
  Suwannee, Union, Western Alachua and Western Marion.

* Through late tonight.

* The National Weather Service in Jacksonville has issued a Flood 
  Watch for portions of northeast Florida. Heavy rainfall of 1 to 3 
  inches is possible, which may lead to flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

SHASHY
518 
WGUS62 KJAX 201826
FFAJAX

Flood Watch
National Weather Service Jacksonville FL
226 PM EDT Mon Sep 20 2021

FLZ020-021-023-024-030-031-033-035-122-124-125-132-133-136-137-140-
222-225-232-236-237-240-325-340-425-GAZ153-154-165-166-210700-
/O.CON.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St.
Johns-Gilchrist-Northern Columbia-Coastal Nassau-Coastal Duval-
Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-
Eastern Marion-Southern Columbia-Trout River-Western Clay-Western
Alachua-Western Putnam-Central Marion-South Central Duval-Western
Marion-Western Duval-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-
Including the cities of Starke, Ocala, Sea Island, Palm Valley, 
Picolata, Arlington, Newburn, Gainesville, High Springs, Tarboro, 
Hilliard, Ocala Airport, West Lake, Suwannee Valley, Yulee, 
Winfield, Riverside, Lynne, Country Club Estate, Anthony, Moss 
Bluff, Middleburg, Columbia, Green Cove Springs, McAlpin, 
Bakersville, Waverly, Lake City, Jennings, Live Oak, Ratliff, 
Suwannee Springs, Dungeness, Tallyrand, Archer, Thalmann, San Marco, 
Bostwick, Oleno State Park, Lake Butler, New River, Woodbine, St. 
Simons, Jacksonville, Newberry, Trenton, Orange Park, Carraway, 
Jekyll Island, Ponte Vedra Beach, Doctors Inlet, Burbank, Watertown, 
Kingsland, Kings Ferry, Anastasia, Weirsdale, Normandy, Switzerland, 
Macclenny, Lulu, Durbin, Houston, Fernandina Beach, Bellair, 
Palatka, Lakeside, Gainesville Airport, Belmont, Fruit Cove, Dock 
Junction, Bryceville, White Springs, Colesburg, Olustee, Amelia 
City, Jasper, Ortega, Saint Augustine, Glynn Haven, Newnans Lake, 
Dover Bluff, and Oceanway
226 PM EDT Mon Sep 20 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of Florida and southeast Georgia, including the following 
  areas, in Florida, Baker, Bradford, Central Marion, Coastal Duval, 
  Coastal Nassau, Coastal St. Johns, Eastern Alachua, Eastern Clay, 
  Eastern Marion, Eastern Putnam, Gilchrist, Hamilton, Inland 
  Nassau, Inland St. Johns, Northern Columbia, South Central Duval, 
  Southern Columbia, Suwannee, Trout River, Union, Western Alachua, 
  Western Clay, Western Duval, Western Marion and Western Putnam. In 
  southeast Georgia, Coastal Camden, Coastal Glynn, Inland Camden 
  and Inland Glynn.

* Through late tonight.

* The National Weather Service in Jacksonville has issued a Flood 
  Watch for portions of northeast Florida and southeast Georgia. 
  Heavy rainfall of 1 to 3 inches is forecast, which may lead to 
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

23
459 
WGUS62 KJAX 210037
FFAJAX

Flood Watch
National Weather Service Jacksonville FL
837 PM EDT Mon Sep 20 2021

FLZ020-021-023-024-030-031-033-035-122-124-125-132-133-136-137-140-
222-225-232-236-237-240-325-340-425-GAZ153-154-165-166-210145-
/O.CAN.KJAX.FA.A.0005.000000T0000Z-210921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St.
Johns-Gilchrist-Northern Columbia-Coastal Nassau-Coastal Duval-
Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-
Eastern Marion-Southern Columbia-Trout River-Western Clay-Western
Alachua-Western Putnam-Central Marion-South Central Duval-Western
Marion-Western Duval-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-
Including the cities of Starke, Ocala, Sea Island, Palm Valley, 
Picolata, Arlington, Newburn, Gainesville, High Springs, Tarboro, 
Hilliard, Ocala Airport, West Lake, Suwannee Valley, Yulee, 
Winfield, Riverside, Lynne, Country Club Estate, Anthony, Moss 
Bluff, Middleburg, Columbia, Green Cove Springs, McAlpin, 
Bakersville, Waverly, Lake City, Jennings, Live Oak, Ratliff, 
Suwannee Springs, Dungeness, Tallyrand, Archer, Thalmann, San Marco, 
Bostwick, Oleno State Park, Lake Butler, New River, Woodbine, St. 
Simons, Jacksonville, Newberry, Trenton, Orange Park, Carraway, 
Jekyll Island, Ponte Vedra Beach, Doctors Inlet, Burbank, Watertown, 
Kingsland, Kings Ferry, Anastasia, Weirsdale, Normandy, Switzerland, 
Macclenny, Lulu, Durbin, Houston, Fernandina Beach, Bellair, 
Palatka, Lakeside, Gainesville Airport, Belmont, Fruit Cove, Dock 
Junction, Bryceville, White Springs, Colesburg, Olustee, Amelia 
City, Jasper, Ortega, Saint Augustine, Glynn Haven, Newnans Lake, 
Dover Bluff, and Oceanway
837 PM EDT Mon Sep 20 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of Florida and southeast Georgia, 
including the following areas, in Florida, Baker, Bradford, Central 
Marion, Coastal Duval, Coastal Nassau, Coastal St. Johns, Eastern 
Alachua, Eastern Clay, Eastern Marion, Eastern Putnam, Gilchrist, 
Hamilton, Inland Nassau, Inland St. Johns, Northern Columbia, South 
Central Duval, Southern Columbia, Suwannee, Trout River, Union, 
Western Alachua, Western Clay, Western Duval, Western Marion and 
Western Putnam. In southeast Georgia, Coastal Camden, Coastal Glynn, 
Inland Camden and Inland Glynn has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

CHANEY

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at Sep 19, 9:25 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 19, 9:25 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
925 AM EDT Sun Sep 19 2021

...LOCALIZED HEAVY RAIN AND FLOODING POSSIBLE TODAY MAINLY OVER
PORTIONS OF NORTHEAST FL...

.UPDATE...
Forecast remains on track, no major updates made at this time.
Showers have been moving onshore in SE GA and north of St.
Augustine in NE FL. The Lightning threat this morning is low but
a few cells have produced a few lightning strikes near the coast
and over the coastal waters. Showers will continue to move inland
throughout the morning, then numerous showers and thunderstorms
will be possible area-wide this afternoon and evening. The 12Z
Jacksonville upper air sounding measured PWAT values well above
average, which will result in another day of heavy rainfall and
potential flooding. The heaviest rainfall is expected to be
generally between I-95 and I-75 in Northeast Florida. Locations
along the I-75 corridor will be especially susceptible to flooding
due to rain falling on saturated soils from heavy rainfall
received in this area over the past few days. Runoff could also
exacerbate ongoing river flooding along the Santa Fe River.
Expected precipitation and cloud cover will keep high temperatures
in the middle 80s today.

&&

.PREV DISCUSSION [742 AM EDT]...

.NEAR TERM [Through Tonight]...

Current guidance suite continues to show weak west-east low level
troughing from the eastern Gulf coast, through north central FL
and then into the our southern marine waters off of Flagler and St
Johns county. This weak boundary will remain quasi-stationary today
and then begin to lift slowly northward later tonight. Moisture
remains high over most zones with widespread PWATs of 2+ inches
through tonight, and a weak east-northeast low level flow persists
as high pressure ridge remains from GA northeastward to New England.
This setup will favor initial convection again along the coastal
areas through the morning hours, with convection oriented in cells
or northwest-southeast bands due to uniform east- southeast flow
through about 12 kft. With a mid level trough from the central FL
panhandle southeast into northeast FL, slow storm motion and positive
vorticity advection will again support numerous to widespread showers
and storms to mainly inland northeast FL. Areas of heavy rainfall
and localized flooding may develop again and have included heavy
rainfall wording in the grids. Abundant clouds and precip area will
keep highs a bit lower than the past couple of days with highs mainly
in the mid 80s.

Tonight...deep layered moisture and leftover boundaries will
support scattered to numerous showers and storms this evening,
eventually weakening overnight with loss of heating. Focus after
1-2 AM will be more toward the coastal areas again, especially
from St Augustine to Brunswick but with more inland progress over
inland southeast GA. Patchy late night fog will be possible and
lows around 71-75 deg are expected.

.SHORT TERM [Monday Through Tuesday]...

A developing coastal trough may produce bands of heavy rainfall
especially along the se Ga coast where onshore flow and convergence
will increase as strong high pressure builds over the ne U.S.
Heavy rainfall may also occur over inland ne Fl during the
afternoon/evening hours as onshore winds push the east coast
seabreeze well inland. Deep moisture and weak steering winds will
continue the chance for localized flooding.

.LONG TERM [Wednesday Through Saturday]...

An approaching upper trough and cold front to the nw will produce a
sw-w flow over the area on Wednesday maintaining the very moist
and unstable airmass over the area. Showers and thunderstorms will
be likely with the continued threat of heavy rainfall and
localized flooding due to PWATs near 2 inches and a slow storm
motion. The cold front will push se across se Ga Wednesday night
and ne Fl early Thursday morning bringing drier air and lower rain
chances. Surface high pressure will build to the north of the area
which will result in a northeast flow into the weekend. Coastal
convergence and low level moisture behind the front will produce
a chance for mainly coastal showers near the ne Fl coast Thu-
Sat...with dry conditions expected across se Ga. Cooler and less
humid conditions behind the front will result in low temperatures
falling into the low/mid 60s well inland.

.AVIATION...
[Through 12Z Monday]

Showers are moving onshore near SSI/CRG/JAX/SGJ that could bring
lower visibility and ceilings as they pass. Lightning has been
observed this morning in showers near SSI and JAX, included VCTS
early. Ceilings will lift to VFR at most sites today, with MVFR
and IFR conditions possible in showers and thunderstorms this
afternoon and evening. Rain should taper off at all sites around
06Z Monday or shortly after, and patchy fog and low stratus will
be possible late in the TAF period at inland locations. Left out
fog and lower ceilings for now, but will likely be added to the
18Z TAFs.

.MARINE...

Variable to light east winds early today will increase to near
10-15 kt by the aftn hours. Seas are a bit lower than NWPS so
slight adjustments were made to the 1st period. Otherwise, winds
tonight will transition to east-southeast tonight and then
southeast on Monday as coastal troughing, oriented more north to
south, develops, and more or less persists into Wednesday. The
abundant moisture, and convergence flow in the low levels will
support daily showers and storms over the area waters. A cold
front moves in late Wed night, with a northerly flow anticipated
by Thursday as the front slides just south of the area waters.

Rip Currents: Moderate risk of rip currents will continue today
through Monday due to onshore flow and easterly swells. Some
longer period swell is noted around 13 seconds today.

.HYDROLOGY...

Minor flooding continues along lower portions of the Santa Fe River
near the Three Rivers Estates gauge. Runoff from numerous to
widespread convection will likely result in river rises across
portions of northeast FL. It is possible additional river flood
warnings may be needed, especially along the Santa Fe River where
heavy rains fell late Saturday.

Locally heavy rainfall and localized flooding will be possible
over the next few days with WPC showing marginal risk of excessive
rainfall. Estimated rainfall amounts into Monday are around 1-2
inches, with locally higher totals possible. Heaviest amounts in
the today- Monday time period look to be over northeast FL and
possibly coastal southeast GA.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  85  72  83  71  85 /  60  50  80  40  80
SSI  85  75  84  75  85 /  60  70  80  70  90
JAX  86  74  85  74  87 /  70  50  80  50  90
SGJ  85  74  85  74  86 /  60  50  80  50  90
GNV  85  71  85  71  87 /  80  50  80  30  90
OCF  86  73  87  73  88 /  80  40  80  30  80

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Sep 19, 7:39 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 AM EDT Sun Sep 19 2021

FLZ124-125-133-325-191230-
Coastal St. Johns FL-South Central Duval FL-Coastal Nassau FL-
Coastal Duval FL-
739 AM EDT Sun Sep 19 2021

...Heavy showers will impact portions of east central Nassau,
northeastern St. Johns and eastern Duval Counties through 830 AM
EDT...

At 738 AM EDT, Doppler radar was tracking a gusty shower near Little
Talbot Island, or 10 miles northeast of Unf, moving northwest at 5
mph.

HAZARD...Minor flooding due to heavy rainfall and upcoming high
         tide, which may prevent drainage at coastal locations.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Unf, Ponte Vedra Beach, Neptune Beach, Sawgrass, Baymeadows, Nocatee,
Durbin, Craig Field, San Pablo and Little Talbot Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall are occurring with these downpours, which may
lead to localized flooding, particularly at coastal locations. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 3013 8155 3055 8163 3055 8139 3025 8135
      2998 8125
TIME...MOT...LOC 1138Z 131DEG 5KT 3041 8144

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

NELSON
Special weather statement, Sep 19, 8:32 AM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
832 AM EDT Sun Sep 19 2021

FLZ024-124-125-225-425-191345-
Western Duval FL-Inland Nassau FL-Trout River FL-Coastal Nassau FL-
Coastal Duval FL-
832 AM EDT Sun Sep 19 2021

...Torrential downpours will impact portions of central Nassau and
northeastern Duval Counties through 945 AM EDT...

At 832 AM EDT, Doppler radar was tracking heavy downpours near Fort
Caroline, or 10 miles northeast of Arlington, moving northwest at 10
mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Jacksonville International Arpt, Neptune Beach, Oceanway, Little
Talbot Island and Fort Caroline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these showers and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3044 8139 3026 8137 3053 8181 3069 8175
TIME...MOT...LOC 1232Z 127DEG 11KT 3047 8153

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

NELSON
Special weather statement, Sep 19, 8:44 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 AM EDT Sun Sep 19 2021

GAZ165-166-191345-
Inland Camden GA-Coastal Camden GA-
844 AM EDT Sun Sep 19 2021

...Heavy downpours will impact portions of Camden County through 945
AM EDT...

At 843 AM EDT, Doppler radar was tracking a gusty shower over
Woodbine, moving northwest at 10 mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Woodbine, Waverly, Tarboro, Harrietts Bluff, Dover Bluff and
Colesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these showers, which may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3080 8150 3095 8189 3116 8177 3099 8145
TIME...MOT...LOC 1243Z 127DEG 9KT 3095 8167

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

NELSON
Special weather statement, Sep 19, 10:04 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1004 AM EDT Sun Sep 19 2021

GAZ165-166-191500-
Inland Camden GA-Coastal Camden GA-
1004 AM EDT Sun Sep 19 2021

...Heavy downpours will impact portions of northeastern Camden
County through 1100 AM EDT...

At 1003 AM EDT, Doppler radar was tracking torrential downpours 8
miles northeast of Woodbine, moving northwest at 10 mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Waverly and Dover Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these showers that may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3104 8147 3103 8147 3091 8151 3100 8177
      3113 8173 3108 8153 3106 8153 3106 8149
      3105 8149 3106 8148 3104 8148
TIME...MOT...LOC 1403Z 113DEG 8KT 3101 8159

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

NELSON
Local storm report, Sep 19, 10:09 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1009 AM EDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HEAVY RAIN       MAYPORT                 30.38N 81.41W
09/19/2021  M2.62 INCH       Duval              FL   AWOS

            THE AUTOMATED RAIN GAUGE AT NAVAL STATION MAYPORT
            MEASURED A RAINFALL TOTAL OF 2.62 INCHES THUS FAR SINCE 7
            AM.

&&

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:58 PM EDTAreal Flood WarningJAXAlachua3 hr
Sep 18, 10:06 PM EDTSpecial Weather StatementJAXAlachua54 min
Sep 18, 10:17 PM EDTAreal Flood WarningJAXAlachua3 hr
Sep 19, 6:29 AM EDTRiver Flood WarningJAXAlachua, Union8 days
Sep 19, 6:29 AM EDTRiver Flood WarningJAXAlachua, Columbia10 days
Sep 19, 7:39 AM EDTSpecial Weather StatementJAXDuval51 min
Sep 19, 8:32 AM EDTSpecial Weather StatementJAXNassau73 min
Sep 19, 9:07 AM EDTAreal Flood WarningJAXDuval85 min
Sep 19, 9:55 AM EDTRiver Flood WarningJAXAlachua, Columbia3 days
Sep 19, 3:25 PM EDTSpecial Weather StatementJAXBaker35 min
Sep 19, 3:37 PM EDTSpecial Weather StatementJAXPutnam23 min
Sep 19, 3:40 PM EDTSpecial Weather StatementJAXAlachua35 min
Sep 19, 4:35 PM EDTSpecial Weather StatementJAXMarion25 min
Sep 19, 8:44 AM EDTSpecial Weather StatementJAXCamden61 min
Sep 19, 10:04 AM EDTSpecial Weather StatementJAXCamden56 min
Sep 19, 11:47 AM EDTSpecial Weather StatementJAXGlynn43 min

Nearby

Flood Watches in Florida, 2021Flood Watches in Georgia, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.